# SDR ASOA04669

- Difficulty date: September 1, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 458
- Engine: Pwa PW127
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING INITIATION OF DESCENT INTO DHN FROM ATL, AT APPROXIMATELY 14,000 FT WHEN PILOT PULLED POWER LEVERS BACK, LT ENGINE LEVER STUCK AT FIFTY FIVE DEGREES.  PILOT LEVELED A/C OFF AT 13,700 FT & COMPLIED WITH QRH.  PILOT PULLED HARD ON POWER LEVER TO MOVE IT TO FLT IDLE AN IT PULLED FREE.  AT APPROX 3,500 FT WITH BOTH POWER LEVERS IN FLT IDLE LT ENGINE AGGRESSIVELY SURGED MULTIPLE TIMES.  PILOT SHUTDOWN LT ENG, DECLARED AN EMERGENCY & A/C LANDED SAFELY IN DHN.  MX INSPECTED LT ENG TELEFLEX CABLE & TURTLE BACK FOR BINDING, INTERROGATED LT ENG PCU AND EEC, PERFORMED LT ENG TRIM IAW ATR JIC 76-00.  GROUND RAN LT ENG IN MULTIPLE CONFIG & BLEED CONFIG.  NO DEFECTS NOTED.  OPS CHKS GOOD.  A/C OK FOR SERVICE.  (M)
